| Catalog Number |
2C6204 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that air was observed in a line during use of a large bore stopcock.The stopcock was used for a lab draw off of an umbilical artery catheter (uac).A draw was performed from the line without the stopcock attached with no issues noted.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: h4, h6, h10.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.